MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the radifocus wire broke off in patient.The broken wire was retrieved from patient and there was no harm to patient.There was no patient injury, medical/surgical intervention required.The patient's condition was good.The procedure outcome was a success.Additional information was received on 22feb2021.The procedure being performed for the patient when the wire breakage occurred was a right lower extremity diagnostic angiogram; bypass graft superficial femoral artery to posterior tibial artery.They were able to retrieve the wire during the procedure.The patient's condition was stable.

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE TRACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key11385864
Report Number2243441-2021-00007
Device Sequence Number11771597
Product Code DQX
UDI-Device Identifier04987350727848
UDI-Public04987350727848
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2021
Report Date (Section F) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue NumberGAT1830
Device Lot Number200305
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2021
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer02/11/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVICROSS CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight35
Date Report Sent to FDA02/26/2021